I was given Aciphex to take while taking a prescribed antibiotic 5 years ago. I developed terrible hypersalivation while taking the aciphex. Which, incidentally, stopped when I stopped taking the aciphex. Shortly after taking the aciphex I started experiencing symptoms of GERD. I still have the GERD to this day - some days its worse than others. I connect a straight line between the taking of aciphex and the development of GERD. Is this a reasonable conclusion? or is there some other more likely explanation?
I drink one, occasionally two, cups of coffee or tea each day. A caffein-free soda perhaps every-other day. I otherwise eat a low fat diet, and drink plenty of water. Breakfast is generally cold cereal, occasionally fried eggs. Lunch is soup and a PB&J sandwich, or simply a cold-cuts and cheese on rye. Dinner is a protein (mostly chicken, occasionally beef, pork, fish or tofu, or beans), two veggies, and a starch. I've been tested for food allergies and none were found,
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.